The Cognium tablets working mechanism for the development of the memory operates in three ways.
- First, the antioxidants slow down the degeneration process for the neurons.
- The second is its qualities as an adaptogen agent. It protects the brain in stressful situations.
- The third and final mechanism is the increased blood flow in the brain. This increased blood flow increases the oxygen supply to the brain and increases the sugar absorption.
When to take Cognium Tablet
The Precautions to adopt with the Cognium Tablets
The dose recommended is a tablet twice a day. You can increase the dose of the medicine. But do it after consultation with your doctor. The safe period to take this medicine is 60 to 90 days normally. But if you think that you need to take it for a longer period of the time consult with your Doctor. He is the best guy to take this decision for you.
Is Cognium safe to take with other medicine ?
This depends on the nature of medicine. Some Allopathic medicine is not safe to take with the Cognium tablets. If you need to take both the medicines then the best way to do it is simply not to take the medicines simultaneously. Take the medicines with a gap of 20 to 30 minutes or seek the doctor for medical advice.
#1. Diet Changes
You are what you eat. First thing first and this is to balance your diet. The balanced diet will benefit you in multiple ways. Don’t take the junk food. This will make you heavy. The body needs to do lots of work in consuming food. This keeps the body and the mind busy. The same as saturated food is more difficult to consume. Look an eye on the calories you take.
If you consume alcohol and a smoker then this will not be good for you. These bad habits will not only destroy your physical health but this will ruin your mental health too.
#2. Physical Activity
#3. Yoga with Meditation
Sleep and in an adequate amount is necessary. The body repairs itself while you sleep during the night. 8 to 10-hour sleep is necessary for better mental and physical health.
Some issues are known with the distribution of medicine. The product is very popular around the globe. In some areas of the world despite this fact that people want this product but this is not available.
#2. Hyperactive State
#3. Vivid Dreams
Vivid dreams are a side effect reported by a user. The Vivid dream has multiple other reasons too. There is a funny thing associated with Vivid dreams. Maybe this can only be a myth. But it has been reported repeatedly that a writer used to eat sour apples in the night before sleeping. Due to those soar apples, he saw vivid dreams at night.
The next morning he wrote the dreams as the story. These stories brought name and money for him. There can be underlying reasons for vivid dreams too. This can be associated with a specific meal the person is taking in the night before sleeping.
The vivid dream problem should be sorted out or on a lighter note, the person should start writing about his dreams in this way he can get fame and money both.
#4. After I left the medicine
Another guy after taking the medicine reported that he has the same problem as the vivid dreams. In his situation, he said that the dream started as he started to take the medicine. After that, he left medicine. He took the medicine for 45 days. Even now he can’t sleep properly. And he blamed the medicine for this. He said he even had the problem of palpitation. He thought that this problem is also raised because of medicine.
This is the reason we repeatedly advise that we do not take the medicine without the proper consultation from the medical professional. Otherwise, strange things may start to happen. You never know that if this is really the side effect of the medicine or this is due to some other medical or psychological condition. The underlying problem must have been sorted out. So if you experience the same, consult a medical practitioner.
#5. Headache after Using it
#6. Nothing Happened
I am taking this medicine but nothing happens. I did not take this medicine on my own. My doctor has prescribed me this for the problem of Parkinson’s disease. I took it but no benefit. If this thing happens. You may be taking less dose than needed. Increase the does within the consultation of your doctor. Hopefully, the increased dose will do its effect. This cannot be considered as the side effect rather this means that the medicine has no effect either positive or negative.
This is something that is not true. It does have an effect and many people around the globe get the benefit of the medicine. This is another issue: what sort of benefit and how much of it.
#7. Why Doctor Prescribed it
Another user was very angry and commented. I am really very surprised that doctors even prescribe this medicine. It did nothing to help me in my problem rather it has increased and added into my mysteries. This thing annoyed me very much. He reported that he had multiple problems due to this medicine. These problems include problems in thinking, heavy persistence. My whole body has started to palpitate.
Although the doctors have assured him that all these problems are not due to this medicine but he insisted that this problem has occurred due to the medicine he took. The thing to consider here is that the person has a weak nervous system. Due to this, the doctor has prescribed him this medicine.
It may be a possibility that the dose prescribed was not sufficient for the patient that is why he was unable to get the complete benefits of the medicine prescribed. The other possibility is that he may have some other problems that the doctors have failed to identify. These problems are still untreated and are creating problems. In this case and all the issues like these, it has been advised to please take a second medical opinion.
#8. It Worked But
It worked for me as a 23-year-old. Ok great then why you left the medicine.
No, not at all. I have taken it for the problems of depression, stress, and sleeplessness. As I have started to take the medicine all of my issues are resolved. It took nearly three months. I feel I have recovered fully so I stopped it.
The symptoms appeared back. Then I took it again for 2 to 3 months but now I am afraid again if the symptoms come back.
If this happens to you. We advise you to not stop it immediately. Rather get rid of the medicine step by step. Gradually decrease the does and then leave the medicine. Seek professional advice. Your doctor can tell you how to avoid this problem.
No significant side effects of this medicine have been reported. Although a few are around the net. Reported in different forms and on different websites. But the authentication of these is needed to be examined. We would like to remind our readers that none of these facts has been personally verified by the writer or the website. The same is the case about the webpages and the forms where these are originally published. No one has verified these. So ask your doctor for medical advice. This is the best thing to do. Because only your doctor knows what is best for you.